# SDR FDEA201703020725

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 44,811 hours, 27,010 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 78090
- Part serial: AH0284
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED A GREEN HYDRAULIC SYSTEM LOW PRESSURE ECAM,  FOLLOWED BY GREEN RESERVOIR LOW LEVEL ECAM. FOLLOWED QRH  INCLUDING MLG GRAVITY EXTENSION AND LANDED. OVERHEAD GREEN RESERVOIR GAUGE INDICATED AT THE  BOTTOM OF THE YELLOW BAND.    REMOVED AND REPLACED ARTIFICIAL FEEL UNIT SERVO VALVE ON ACTUATOR IAW MM 27-33-14-04. OPS AND LEAK CHECKED GOOD..  GREEN HYDRAULIC SYSTEM SERVICED IAW MM 12-12-29-00. RESTORED UPLOCK MECHANISMS TO NORMAL CONFIGURATION, FREE FALL EXTENSION RESET IAW MM 32-33-00-02. ACFT OK FOR SERVICE.
